# SDR SIMA20220221005

- Difficulty date: February 21, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 14,802 hours, 9,826 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Spar
- Part number: 17116240612
- Condition: Cracked
- Location: Rh
- Component: Wing Tip Assy
- Component part number: 17116240612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBD SPAR 1 IS CRACKED.-C/A-COMPLETE:RAR RH WING OUTBOARD SPAR 1 IAW EMB 175 SRM 51-40-08, SRM 51-43-03, SRM 51-43-04, AND SRM 51-41-02.
